# SDR PLGA108951

- Difficulty date: October 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818BE
- Make and model: Beech 1900C
- Aircraft serial: UB61
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Asymmetry Cam
- Part number: 101521057T
- Condition: Worn
- Location: Lt Te Flaps
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

BOS/LEB - FLT 4616 - EN ROUTE WHEN IT WAS NOTED THE FLAPS WOULD NOT RETRACT, AIRCRAFT DIVERTED INTO PSM.  MAINTENANCE REMOVED AND REPLACED THE FLAP ASYMMETRY CAM AND FLAP SYSTEM OPS CHECKED GOOD.  AIRCRAFT WAS RELEASED TO SERVICE.  (X)
